# SDR FDEA202206091470

- Difficulty date: June 9, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300*
- Aircraft serial: 530
- Aircraft time: 41,399 hours, 21,833 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: A5527605500095
- Part serial: CG1059
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT :EXISTING COMPOSITE REPAIR FOUND ON L/H ELEVATOR UPR   SKIN LOCATED AT ER 5 15MM T/E -240MM POSITION FOUND EXISTING REPAIR WITHOUT APPROVED DOCUMENTATION ON LH ELEVATOR   (PN:A55276055000-95, SN:CG-1059), REF TO EA:6-5520-92148C P2 , TITLE:STABILIZERS-ELEVATORS-  EXISTING COMPOSITE REPAIR JUSTIFICATION OF LH ELEVATOR , FOR DETAIL INSPECTION AND   CLASSIFICATION INFORMATION SEQ:000963.
